# SDR HEEA955714

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 6220 · Main Rotor Head
- Part: Cap Assy
- Part number: 412010160103
- Condition: Cracked
- Location: M/R Hub
- Part time: 4,976 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB LOCKS CRACKED.
